# SDR USAA2012010300036

- Difficulty date: December 31, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- Aircraft time: 57,095 hours, 39,279 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EMERGENCY EXIT LIGHT ON SEAT 12C WAS BROKEN OFF.  MAINTENANCE REPAIRED LIGHT ASSEMBLY AT 12C SEAT ASSEMBLY.  OPS CHECK GOOD.
